| Catalog Number |
0132 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the metal tip that connects to the balloon was broken and wasn't able to fill the saline to the balloon.The broken piece was removed from the patient.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.